MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Dyspnea (1816); Cardiac Tamponade (2226); Device Embedded In Tissue or Plaque (3165); Pericardial Effusion (3271)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred via voluntary medwatch mw5096067.A 16x90mm vici self-expanding stent was implanted in the left common and external iliac vein on (b)(6) 2019.In 2020, the patient presented with progressive dyspnea on exertion and imaging found a migrated stent in the right atrium associated a pericardial effusion.Surgery was performed, but only 9cm of the vici stent was able to be removed.The remaining stent was stuck within the inferior vena cava (ivc) wall.Later in 2020, the patient again presented with worsening dyspnea on exertion and a pericardial tamponade requiring pericardiocentesis was found.The patient has effusive-constrictive pericarditis as a result of these procedures.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key10570015
Report Number2134265-2020-13059
Device Sequence Number16930502
Product Code QAN
UDI-Device Identifier00852725008164
UDI-Public00852725008164
Combination Product (Y/N)N
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019060030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;